MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN RELIAMAX; STAPLE, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN RELIAMAX; STAPLE, IMPLANTABLE
Model Number GIA8038RL
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter during a laparoscopic colectomy, they connected the device to the reload, then the surgeon tried to fire the device, however could not.Replaced by new reload, and connected to the same instrument, however the same event occurred.Replaced by another new reload with a different lot no.And connected to the same instrument, and the firing was successful.The surgical time was extended by less than 30 min.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of two devices.Both loading units were received with the interlocks engaged and the knife blades secured inside the interlock.The loading units were reset and loaded into a test unit.The device and loading units were applied to the appropriate test media with acceptable results.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related conditions.Replication of the observed condition may occur as a result of the engaged safety lock due to improper loading of the cartridge.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RELIAMAX
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key7710337
Report Number1219930-2018-03988
Device Sequence Number1015863
Product Code GDW
UDI-Device Identifier20884521168630
UDI-Public20884521168630
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122781
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model NumberGIA8038RL
Device Catalogue NumberGIA8038RL
Device Lot NumberN7L0325X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2018
Initial Date Received by Manufacturer 07/06/2018
Supplement Date Received by Manufacturer08/09/2018
08/08/2018
Initial Report FDA Received Date07/23/2018
Supplement Report FDA Received Date08/27/2018
10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1